# SDR 2006FA0000020

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: General aviation
- Aircraft: N234K
- Make and model: Piper PA-31T
- Aircraft serial: 31T7520001
- Aircraft time: 6,359 hours
- Engine: Pwa PT6A60A
- System (JASC): 2840 · Fuel Indicating System
- Part: Conduit
- Part number: 50954000
- Condition: Leaking
- Location: Fuel System
- Part time: 6,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE TANK SENDER WAS LEAKING OUT OF TOP OF NACELLE. SENDER SCREWS HAD BEEN TIGHTENED AND GASKETS REPLACED BUT STILL LEAKED. TECH FOUND ALUMINUM CONDUIT THAT SENDER WIRING IS ROUTED THROUGH IN TANK TO HAVE APPROX 10-15 PINHOLES IN IT FROM CORRODING FROM THE INSIDE OF ALUMINUM CONDUIT. FUEL LEAKS INTO CONDUIT AND UP TO TOP OF SENDER THEN WOULD LEAK OUT TOP AND DOWN/AFT ON NACELLE.
